# SDR ASAA1058652

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 10,473 hours, 3,349 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246602014
- Condition: Faulty
- Location: E&E Bay
- Part time: 10,468 hours, 3,347 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  (NOTE: ON BATTERY PWR)  CHANGED A/C MAIN BATTERIES, NO HELP.  CHANGED START CONVERTER UNIT REF AMM 49 41 61 000 801 AND AMM 49 41 61 400 801.  OPS NORMAL.  REF AMM 24 31 11 FOR BATTERIES OPS NORMAL PER SAME.
